# SDR SWAA2022030311380

- Difficulty date: February 25, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 53,155 hours, 33,078 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Lh Pylon
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG STRUT AFT PYLON; I/B PANEL; 431ER; DELAMINATED; FWD; LOWER CORNER OF PANEL MEASURES 4.875' LONG; 2.25' WIDE; ZONE 1. / TRACKING 40333; CL 41339; DMA 0061216 REMOVED/REPLACED #1 ENG INBD PYLON PANEL #431 ER REF B737 AMM 54-43-01.
